# SDR HEEA079948

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 6,583 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Guard
- Part number: 407304225
- Part serial: NA
- Condition: Broken
- Location: Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT GUARD HAS END BROKEN. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
